# SDR SWAA101021

- Difficulty date: February 22, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 52,019 hours, 43,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING I/B AFT FLAP LOWER SKIN DELAMINATED.  REPAIRED AFT FLAP PER SRM.
